# SDR YENA2007014

- Difficulty date: March 11, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 6,675 hours, 2,386 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: C13042BA01
- Part serial: C13042011768
- Condition: Unknown
- Location: Flt Manage
- Part time: 6,675 hours, 2,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 515 EWR-FLL, ON ROTATION, -WARNING LANDING GEAR NOT DOWN- LOST SPEED A-THR, AP DISCONNECT.  LOSS OF DATA ON PDF CONDUCTED.  AIR RETURN TO EWR, OVERWEIGH LANDING.  INTERROGATED PFR.  T/S CENTRAL WARNING SYS AMM 31-50-00.  NO DEFECTS.  PERFORMED AFS/LAND TEST.  NO DEFECTS.  REPLACED FMGC 1 1CA1& 1CA2 PRECAUTIONARY PER AMM 22-83-34, PERFORMED OVERWEIGHT LANDING CHECK PER AMM 05-51-11.  NO DEFECTS.
